# SDR AALA950968

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060712101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS DIM AFT OF ROW 7.  REPLACED EMERGENCY EXIT FLOOR LIGHT STRIP AT CLASS DIVIDER, REPLACED CENTER CAB CONTROL MODULE, AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
